# SDR UPS05245823

- Difficulty date: November 1, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Str 24r Bs725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STRINGER 24 RT FOUND CORRODED AT BS 725.  PLEASE INVESTIGATE DAMAGE FOUND TO BE BEYOND LIMITS IAW SRM 53-10-3.  DAMAGED SECTION OF STRINGER 24R CUT OUT AND REMOVED.  AREA REPAIRED IAW 53-10-3 FIG 1 DETAIL 1 PAGE 4B.
